# SDR UPS97222281

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208UP
- Make and model: Boeing 727247
- Aircraft serial: 21701
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nose Chord
- Part number: 651986219
- Condition: Corroded
- Location: Bs 294.5-297
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION ON UPPER NOSE CHORD BS 294.5 TO 297 LBL 14 WL 175 ON LOWER SURFACE.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-1.  INSTALLED NEW CHORD IAW SRM 51-10-1, 51-30-2.
